# SDR AALA20071912

- Difficulty date: October 9, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 15D NEEDS NEW SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
